# SDR 2008UALA02766

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 52,200 hours, 19,015 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Condition: Full
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

MID LAV FULL PER CREW.  FLT DIVERTED. SERVICED LAVS, OPS NORMAL.
